# SDR 200520

- Difficulty date: December 24, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N811WP
- Make and model: Dhav DHC8103
- Aircraft serial: 366
- Aircraft time: 23,096 hours, 25,896 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 0282W
- Condition: Malfunctioned
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(PIREP) SMOKE WARNING ILLUMINATED 3 TIMES AFTER TAKEOFF.  RETURN TO MKK.  REMOVE AND REPLACED NR 1 SMOKE DETECTOR IAW DHC -8MM, 26-12-00 PG 201.  PERFORMED OPS CHECK OF SMOKE DETECTOR SYSTEM.  NO DEFECTS NOTED.  ALSO, FOUND PASSENGER BAG WITH CELL PHONE ON IN BAGGAGE.
